# SDR REXA2024111801490

- Difficulty date: September 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 280 CROSSBEAM FOUND TO BE CRACKED ON OB END UNDER RH FLOOR SILL. REMOVED CROSSBEAM P/N CC670-34094-2 AT FS280 RH SIDE IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01. LOCATED AND DRILLED NEW RH CROSSBEAM P/N CC670-34094JP-2S, IAW CRJ-900 SRM 51-40-11-001-001-A01. APPLIED PAINT AND CIC ON CROSSBEAM IAW CRJ-900 SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01. INSTALLED CROSSBEAM P/N CC670-34094JP-2S AT FS280 RH SIDE IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01. APPLIED PAINT AND CIC ON CROSSBEAM IAW CRJ-900 SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
